# SDR SWIA972064

- Difficulty date: October 30, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 9,506 hours, 13,679 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

DURING LEVEL OFF AT FL 240 FROM 250 ELEVATOR TRIM WHEELS MOVED FORE AND AFT RAPIDLY AND APPEARED TO BE JAMMED.  THEN GOT A TRIM FAIL MAP WARNING.  DISENGAGED THE AUTO PILOT AND CONFIRMED TRIM WHEELS WERE FROZEN.  CONSULTED QRH AND HAND FLEW TO BELOW THE FREEZING LEVEL.  TRIM WORKED OK ABOVE FREEZING TEMPS.  REMOVED AND REPLACED BOTH ELEVATOR TRIM ACTUATORS IAW MM 27-32-02.  OPS CHECKS GOOD.  S/N:  633, S/N OFF:  824  RT, S/N:  631, S/N OFF:  339  LT.
